Sur la fonction Ω E (n)
Groupe d'étude en théorie analytique des nombres, Volume 1  (1984-1985), Talk no. 34, 10 p.
@article{TAN_1984-1985__1__A15_0,
     author = {Balazard, Michel},
     title = {Sur la fonction $\Omega \_E(n)$},
     journal = {Groupe d'\'etude en th\'eorie analytique des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {1},
     year = {1984-1985},
     note = {talk:34},
     zbl = {0619.10038},
     language = {fr},
     url = {http://www.numdam.org/item/TAN_1984-1985__1__A15_0}
}
Balazard, Michel. Sur la fonction $\Omega _E(n)$. Groupe d'étude en théorie analytique des nombres, Volume 1 (1984-1985) , Talk no. 34, 10 p. http://www.numdam.org/item/TAN_1984-1985__1__A15_0/

[1] Delange (H.). - Sur des formules de Atle-Selberg, Acta Arithm., Warszawa, t. 19, 1971, p. 105-146. | MR 289432 | Zbl 0217.31902

[2] Delange (H.). - A theorem on integral-valued additive functions, Illinois J. of Math., t. 18, 1974, p. 357-372. | MR 369303 | Zbl 0284.10020

[3] Elliott (P.D.T.A.). - Probabilistic number theory. - New York, Heidelberg, Berlin, Springer-Verlag, 1979 (Grundlehren der mathematischen Wissenschaften, 239). | MR 551361 | Zbl 0431.10029

[4] Erdos (P.). - On the integers having exactly k priue factors, Annals of Math., Series 2, t. 49, 1948, p. 53-66. | MR 23279 | Zbl 0030.29604

[5] Halasz (G.). - On the distribution of additive and the mean values of multiplicative arithmetic functions, Studia, scient. Math. Hungar., t. 6, 1971, p. 211- 233. | MR 319930 | Zbl 0226.10046

[6] Halasz (G.). - Remarks to my paper "On the distribution of additive and the mean values of multiplicative arithmetic functions", Acta Math. Acad. Scient. Hungar., t. 23, 1972, p. 425-432. | MR 319931 | Zbl 0255.10046

[7] Hardy (G.H.). - Divergent series. - Oxford, Clarendon Press, 1949. | MR 30620 | Zbl 0032.05801

[8] Hardy (G.H.) and Wright (E.M.). - An introduction to the theory of numbers. 3e édition. - Oxford, Clarendon Press, 1954. | MR 67125 | Zbl 0058.03301

[9] Nicolas (J.L.). - Autour de formules dues à A. Selberg. Colloque Hubert Delange. [Orsay, 1982] (Publication de l'Université Paris Sud). | MR 728408 | Zbl 0521.10041

[10] Nicolas (J.L.). - Sur la distribution des entiers ayant une quantité fixée de facteurs premiers, Acta Arithm., Warszawa, t. 44, 1984, p. 191-200. | MR 774099 | Zbl 0512.10034

[11] Sarkozy (A.). - Remarks on a paper of G. Halasz, Period. Math. Hungar., t. 8, 1977, p. 135-150 | MR 480391 | Zbl 0361.10043

[12] Sathe (L.G.). - On a problem of Hardy on the distribution of integers having a given number of prime factors, I, II, III, IV, J. of Indian math. Soc., New Series, t. 17, 1953, p. 63-141 ; t. 18, 1954, p. 27-81. | MR 56625 | Zbl 0050.27102

[13] Selberg (A.). - Note on a paper by L. G. Sathe, J. of Inclian math. Soc., New Series, t. 18, 1954, p. 83-87. | MR 67143 | Zbl 0057.28502

[14] Tenenbaum (G.). - Cours de théorie analytique des nombres. Université de Bordeaux. | MR 675777 | Zbl 0526.10001

[15] Wirsing (E.). - Das asymptotische Verhalten von Summer über multiplikative Funktionen, II, Acta Math. Acad. Scient. Hungar., t. 18, 1967, p. 411-467. | MR 223318 | Zbl 0165.05901